Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Missed contraceptive pill, had both together. Having pink discharge and pain in lower abdomen. Is it due to pill?

Hi, I m a 15 year old girl on contraceptive mixed pill , I missed it for 2 mornings and took both around 2:20 on the second day, and that evening (although I have been fingered 3 or 4 times before by the same boy) my boyfriend did it again, I don t know if it was rougher or something, but when I got home my discharge was pink, and I bled after that overnight. I have pains in my lower abdomen now. I have never done this before but I m slightly worried as to what caused it, a close call with the pill? Or did he break my hymen?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

Yes it is possible to break your hymen by fingering, but in your particular case I think your boyfriend was a little rough with you that is why it still hurts. So tell him to be gentler next time, you should be back to normal within a couple of days. Just give your body sometime to heal.
If for some reason you keep bleeding and it doesnt stop, see a doctor right away.

I hope this answered your question.
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor